Vol. 77, No. 2, 1978

Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Symmetric sublattices of a Noether lattice

Michael E. Detlefsen

Vol. 77 (1978), No. 2, 365–379
Abstract

In this note we investigate questions about partitions of positive integers arising from multiplicative lattice theory and prove that the sublattice of RL(Ai) (A1,,Ak is a prime sequence in a local Noether lattice) generated by the elementary symmetric elements in the Ai’s is a π-lattice.

Mathematical Subject Classification 2000
Primary: 06B05
Milestones
Received: 23 June 1977
Published: 1 August 1978
Authors
Michael E. Detlefsen
Slippery Rock State College
Slippery Rock PA 16057
United States